# SDR MALA000514

- Difficulty date: August 9, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: AIR830645
- Part serial: LK9600962
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DTW, LANDING GEAR WOULD NOT RETRACT.  LOUD BANG WAS HEARD FROM MAIN GEAR AREA.  RECYCLED GEAR PER QRH, AIR TURNBACK.  MAINTENANCE REPLACED RT MLG SHOCK STRUT ASSEMBLY (P/N AIR83064-5).
